PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 437-447
Tytuł artykułu

Extension of solutions for Monge-Ampère equations of hyperbolic type

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
437-447
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Department of Mathematics, Kyoto Sangyo University, Kita-ku, Kyoto 603, Japan
Bibliografia
  • [1] R. Courant and D. Hilbert, Methods of Mathematical Physics, Vol. 2, Interscience, New York, 1962.
  • [2] G. Darboux, Leçons sur la théorie générale des surfaces, tome 3, Gauthier-Villars, Paris, 1894.
  • [3] E. Goursat, Leçons sur l'intégration des équations aux dérivées partielles du second ordre, tome 1, Hermann, Paris, 1932.
  • [4] E. Goursat, Cours d'analyse mathématique, tome 3, Gauthier-Villars, Paris, 1927.
  • [5] J. Hadamard, Le problème de Cauchy et les équations aux dérivées partielles linéaires hyperboliques, Hermann, Paris, 1932.
  • [6] S. Izumiya, Geometric singularities for Hamilton-Jacobi equation, in: Adv. Stud. Pure Math. 22, 1993, 89-100.
  • [7] S. Izumiya and G. T. Kossioris, Semi-local classification of geometric singularities for Hamilton-Jacobi equations, preprint.
  • [8] H. Lewy, Über das Anfangswertproblem bei einer hyperbolischen nichtlinearen partiellen Differentialgleichung zweiter Ordnung mit zwei unabhängigen Veränderlichen, Math. Ann. 98 (1928), 179-191.
  • [9] H. Lewy, A priori limitations for solutions of Monge-Ampère equations I, II, Trans. Amer. Math. Soc. 37 (1934), 417-434; 41 (1937), 365-374.
  • [10] V. V. Lychagin, Contact geometry and non-linear second order differential equations, Russian Math. Surveys 34 (1979), 149-180.
  • [11] T. Morimoto, La géométrie des équations de Monge-Ampère, C. R. Acad. Sci. Paris 289 (1979), 25-28.
  • [12] S. Nakane, Formation of singularities for Hamilton-Jacobi equations in several space variables, J. Math. Soc. Japan 43 (1991), 89-100.
  • [13] S. Nakane, Formation of shocks for a single conservation law, SIAM J. Math. Anal. 19 (1988), 1391-1408.
  • [14] A. Pliś, Caharacteristic of nonlinear partial differential equations, Bull. Acad. Polon. Sci. Cl. III 2 (1954), 419-422.
  • [15] M. Tsuji, Formation of singularities for Hamilton-Jacobi equation II, J. Math. Kyoto Univ. 26 (1986), 299-308.
  • [16] M. Tsuji, Prolongation of classical solutions and singularities of generalized solutions, Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1990), 505-523.
  • [17] H. Whitney, On singularities of mappings of Euclidean spaces I, Ann. of Math. 62 (1955), 374-410.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p437bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.